MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number 510814
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: ultram14 16in straight tip.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.(b)(4).
 
Event or Problem Description
End user reports "he has had at least 4 utis within 12 months." unknown lot number and market unit.Patient has used this product before.No additional information provided.¿.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15446539
Report Number1049092-2022-00369
Device Sequence Number7502417
Product Code EZD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510814
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale